It is currently Mon Aug 21, 2017 1:50 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Tue Dec 04, 2012 11:40 am 
Offline
New Poster
New Poster

Joined: Tue Dec 04, 2012 11:11 am
Posts: 2
Please someone tell me...
Are there any other females experiencing any sexual side effects while on suboxone?
I have been on it before and I have never had these issues: hardly any sex drive/libido; "dryness" during
sex...?
It's so upsetting and embarassing. I just got engaged. My fiance does NOT know im on this either which also makes me feel badly; though he DOES know I'm in recovery from drug addiction.

Can anyone concur? Can a doctor please advise?

Thank you for any help...

giwimom39


Top
 Profile  
 
PostPosted: Tue Dec 04, 2012 10:32 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
Hi giwimom39 and welcome to the forum...

I know just how you feel..no sex drive at all..but the dryness is the worst part for me..it actually hurts...so i put a tiny bit of ky jelly inside and that makes it doable without the discomfort...You don't have to tell your fiance about the bup you are
taking if you don't want to. What is happening to you is perfectly normal and a side effect of the bup...so you have to
work around it..use the ky jelly..but not too much of it..men don't like too much...

and just make yourself want it even if you have to fake it....if you are just starting out..sex will be a frequent thing...I would
not want him to think I didn't like it..so I would just fake it and us the product...
good luck to you and keep in touch and let us know how you are doing...


Slipper

_________________
"For evil to flourish, all that is needed is for good people to do nothing." >> Edmund Burke


Top
 Profile  
 
 Post subject:
PostPosted: Fri Dec 07, 2012 5:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Yup, perfectly normal side effect. Use a little lubricant or saliva to help stimulate your natural lubricating process. Don't try and have sex when you're dry. It takes a little extra effort but sex can be enjoyable while on sub. You just have to get a little creative.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Dec 08, 2012 12:43 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I agree, sexual side effects are common in women as well as men. There was a thread here a while back that discussed inability/difficulty in achieving orgasm for women on Sub. You might want to use the search bar to look it up. As I recall one of the posters was prescribed something by her doctor that enabled her to achieve orgasm. Some people have reported that lowering their Sub dose reduces these side effects (true for me). I wish you the best. It sucks when a medication that helps you get your life back interferes with one of the most pleasurable aspects of life.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Dec 08, 2012 9:13 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Dec 08, 2011 2:41 pm
Posts: 207
Omg, one of the main factors I broke up with my last bf was b/c of no sex drive! I wouldn't know if I was dry during relations, b/c I've never had the drive enough to get in relations at all!! Only one time in at least ONE YEAR. And how long have I been on subs? ONE YEAR! And I have had a steady partner since I was 15! So I am 100% sure it's the sub. Before subs, dope made me want to have relations nonstop, but... couldn't achieve orgasm. It has affected me so much that I stopped going to the doctor for birth control pills because I honestly don't think I will be having any sex. I even pledged abstinence until marriage. Lol... yeah, it's affected me so much, that I can't even imagine having sex. I don't click on the forum topics marked "Male" but judging by the titles, guys have the same problem. Well, and I think I read it somewhere on the internet too. Oh yeah, and one forum topic was marked in capital letters something like "MALE PRE-MATURE EJACULATION" on the sub forum so that's probably a problem for them too.. lol.

Congratulations on your engagement, btw! I know it's probably hard to deal with this and not tell him you are on subs. Hopefully he will understand that it just has to do with your body recovering from drugs and that you love him and are attracted to him just like you always have been and that your body will be back to normal eventually! And, I noticed when the doctor upped the hormonal level of my birth control pills, my sex drive got much higher. But, ironically, I got dryer. When I stopped them it was like WHOA BABY! So I don't know. Maybe if you are on the pills, you could think about getting off of them for your dryness, or, if you aren't on them, you could think about getting on them to increase sex drive? I know i know, this is like total speculation... but if you were thinking about getting on or off them, well I guess it could be one extra reason to try it I guess.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Dec 09, 2012 7:31 pm 
Offline
Super Poster
Super Poster

Joined: Thu Jun 28, 2012 12:08 pm
Posts: 111
Yep, Yep, and Yep!

When I first started, and I was taking a higher dosage of sub, I didn't have any desire at all to have sex, but I went with Slippers advice and just "faked it", for my hubby. :wink:

Once I started lowering my dosage, I slowly but surely became more interested in sex, and now it's pretty much the same so if that is a possibility for you, try lowering your dose a little and it may come back like mine did.

The dryness.... well, after I had my daughter I had that problem anyway, so I really don't know if it's because of the sub or just how my body reacted after giving birth and it just never went back to the way I was before? I use the KY personal lube that is liquid, not gel. I also LOVE the astro glide X, it's super thin and liquidy, not gel.

It's something that needs to be discussed, we're all adults here, it shouldn't be embarrasing at all... there's been numerous threads from men on here, but us women can have the same side affects too...

The dryness you can take care of fairly easily, but if it's just getting your libido back in full swing, I'd suggest trying to lower your dose, or talking to your dr. if that doesn't work.

Yeah, it does suck that something that we need so badly for our recovery has to affect us in such an important way, especially when you're in a new relationship or engaged. Congratulations on your engagement, btw, and don't let this get you too down, because there are several things you can try, but the main thing that helped me was lowering my dosage a little.

_________________
Invis ~<3


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group